# SDR MASA2008112000783

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,743 hours, 19,545 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ASH FLT 7163 PIT-CLE.  EMERGENCY DECLARED DUE TO NR 1 ENGINE OIL PRESSURE WARNING AND ENGINE SHUTDOWN IN FLIGHT.  MX REPLACED IDG, EDP AND ATS GARLOCK SEALS, OPS CHECKED GOOD.
